# SDR AALA20120207TUL08

- Difficulty date: February 7, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 67,774 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CUSP AT STATION 665 CORRODED.  ACCOMPLISHED DOUBLER REPAIR PER AARD 53-20-00-16.
